# SDR SWAA2019102838273

- Difficulty date: October 15, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK TO BE CRACKED BETWEEN BS. 663 TO BS. 675, LBL 31.         / REPAIRED DECK IAW SRM.
